# SDR 2003F00327

- Difficulty date: January 17, 2002
- Submitted: May 28, 2003
- Operation: Air carrier
- Aircraft: N172C
- Make and model: Cessna 172M
- Aircraft serial: 17262566
- Engine: Lyc O320*
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Cap
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, FOUND A CRACK ON THE INNER SIDE APPROXIMATELY 3 O'CLOCK POSITION OF THE RIGHT ENGINE INLET NOSE CAP P/N 6352602-2.  THE CRACK WAS APPROX .75 OF AN INCH IN LENGTH RUNNING FROM THE EDGE OF THE METAL TO THE ATTACHING FASTENER.  (M)
